×

zbMATH — the first resource for mathematics

Quotient and bi-quotient spaces of M-spaces. (English) Zbl 0177.51003

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. S. Alexandroff: On some results concerning topological spaces and their continuous mappings. Proc. Prague Symposium, 41-54 (1962). · Zbl 0113.16506
[2] A. B. Arhangelskii: Some types of factor mappings and the relations between classes of topological spaces. Doklady Akad. Nauk SSSR, 153 (1963); Soviet Math., 4, 1335-1338 (1963). · Zbl 0129.38103
[3] S. Franklin: Spaces in which sequences suffice. Fund. Math., 57, 107-115 (1965). · Zbl 0132.17802
[4] S. Hanai: On open mappings. II. Proc. Japan Acad., 37, 233-238 (1961). · Zbl 0102.37701
[5] N. Lasnev: Closed images of metric spaces. Dokl. Akad. Nauk SSSR, 170, (1966); Soviet Math.,7, 1219-1221 (1966). · Zbl 0153.24203
[6] E. Michael: A note on closed maps and compactness. Israel J. Math., 2, 173-176 (1964). · Zbl 0136.19303
[7] E. Michael: Bi-quotient maps and cartesian products of quotient maps (to appear). · Zbl 0175.19704
[8] K. Morita: Products of normal spaces with metric spaces. Math. Ann., 154, 365-382 (1964). · Zbl 0117.39803
[9] J. Nagata: Modern General Topology. Amsterdam-Groningen (1968). · Zbl 0181.25401
[10] V. I. Ponomarev: Axioms of countability and continuous mappings. Bull. Acad. Polon. Math. Ser., 8, 127-134 (1960). · Zbl 0095.16301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.